# SDR HEED064534

- Difficulty date: April 27, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3193E
- Make and model: Bell 407
- Aircraft serial: 53276
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 406360500100
- Condition: Leaking
- Location: Engine Oil
- Part time: 223 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

OIL COOLER LEAKING FROM BASE.  ORDERED REPLACEMENT.
